Journal of Statistical Physics

, Volume 169, Issue 3, pp 480–503 | Cite as

Critical Behavior of the Annealed Ising Model on Random Regular Graphs

  • Van Hao CanEmail author


In Giardinà et al. (ALEA Lat Am J Probab Math Stat 13(1):121–161, 2016), the authors have defined an annealed Ising model on random graphs and proved limit theorems for the magnetization of this model on some random graphs including random 2-regular graphs. Then in Can (Annealed limit theorems for the Ising model on random regular graphs, arXiv:1701.08639, 2017), we generalized their results to the class of all random regular graphs. In this paper, we study the critical behavior of this model. In particular, we determine the critical exponents and prove a non standard limit theorem stating that the magnetization scaled by \(n^{3/4}\) converges to a specific random variable, with n the number of vertices of random regular graphs.


Ising model Random graphs Critical behavior Annealed measure 

Mathematics Subject Classification

05C80 60F5 82B20 



We would like to thank the anonymous referees for their carefully reading and their valuable comments. This work is supported by the Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant number 101.03–2017.01.


  1. 1.
    Albert, R., Barabási, A.L.: Statistical mechanics of complex networks. Rev. Mod. Phys. 74(1), 47–97 (2002)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Dembo, A., Montanari, A.: Ising models on locally tree-like graphs. Ann. Appl. Probab. 20(2), 565–592 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Dembo, A., Montanari, A., Sly, A., Sun, N.: The replica symmetric solution for Potts models on \(d\)-regular graphs. Commun. Math. Phys. 327, 551–575 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Dommers, S., Giardinà, C., van der Hofstad, R.: Ising critical exponents on random trees and graphs. Commun. Math. Phys. 328(1), 355–395 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Dommers, S., Giardinà, C., Gilberti, C., van der Hofstad, R., Prioriello, M.L.: Ising critical behavior of imhomogeneous Curie–Weiss models and annealed random graphs. Commun. Math. Phys. 38, 221–263 (2016)ADSCrossRefzbMATHGoogle Scholar
  6. 6.
    Dorogovtsev, S.N., Goltsev, A.V., Mendes, J.F.F.: Ising model on networks with an arbitrary distribution of connections. Phys. Rev. E 66, 016104 (2002)ADSCrossRefGoogle Scholar
  7. 7.
    Camia, F., Newman, C.M., Garban, C.: The Ising magnetization exponent is \(\frac{1}{15}\). Probab. Theory Relat. Fields 160, 175–187 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Camia, F., Newman, C.M., Garban, C.: Planar Ising magnetization field I. Uniqueness of the scaling limit. Ann. Probab. 43, 528–571 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Can, V.H.: Annealed limit theorems for the Ising model on random regular graphs. arXiv:1701.08639 (2017)
  10. 10.
    Ellis, R.: Entropy, Large Deviations, and Statistical Mechanics. Grundlehren der Mathematischen Wissenschaften. Springer, New York (1985)CrossRefzbMATHGoogle Scholar
  11. 11.
    Ellis, R., Newman, C.: The statistics of Curie–Weiss models. J. Stat. Phys. 19, 149–161 (1978)ADSMathSciNetCrossRefGoogle Scholar
  12. 12.
    Ellis, R., Newman, C.: Limit theorems for sums of dependent random variables occurring in statistical mechanics. Z. Wahrsch. Verw. Gebiete. 44, 117–139 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Grimmett, G.: The Random-Cluster Model. Springer, Berlin (2006)CrossRefzbMATHGoogle Scholar
  14. 14.
    Giardinà, C., Giberti, C., van der Hofstad, R., Prioriello, M.L.: Quenched central limit theorems for the Ising model on random graphs. J. Stat. Phys. 160, 1623–1657 (2015)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Giardinà, C., Giberti, C., van der Hofstad, R., Prioriello, M.L.: Annealed central limit theorems for the Ising model on random graphs. ALEA Lat. Am. J. Probab. Math. Stat. 13(1), 121–161 (2016)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Mossel, E., Sly, A.: Exact thresholds for Ising–Gibbs samplers on general graphs. Ann. Probab. 41(1), 294–328 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    van der Hofstad, R.: Random graphs and complex networks.

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam

Personalised recommendations